# SDR ASMF200804002

- Difficulty date: April 17, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737
- Aircraft serial: 29363
- Aircraft time: 13,276 hours, 6,991 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 273A33018
- Part serial: D01480
- Condition: Failed
- Location: Mlg
- Part time: 13,276 hours, 6,991 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, THE (3) LIGHTS OF LANDING GEAR TURNED ON; CAPTAIN PERFORMED AN ADDITIONAL LANDING GEAR CYCLE AND LIGHTS TURNED OFF. MAINT PERFORMED FIM 32-61 TASK 809, FOUNDING INTERMITTENT FAILURE OF THE LANDING GEAR MODULE, SO IT WAS REPLACED AND TESTED IAW MM 32-31-11 AND 32-31-00 TASK 730-802, ALL CORRECT.
